Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Spotting in pregnancy. HCG levels high, low progesterone. Advised to take duphaston. Should I be worried?

hi doctor. actually im about 45 days pregnant and last 5 days i saw some blood on my underwear. Following day made an appointment with the doctor and did a blood test . Seems my HCG was high but my progesterone was at 20.31 which she said was low. SHe put me on duphaston 10 mg twice a day for 10 days. After 10 days i go for another blood test. Im jus worried that something might go wrong since i saw blood before????
Asked On : Sat, 18 Aug 2012
Answers:  1 Views:  107
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
May 2013

usually in early pregnancy the progesterone will be produced by corpus luteum later that function will be taken over by placenta, so when the corpus luteal insufficiency is there there will be decreased production of progesterone which will be corrected by supply from outside,

so you don't worry and follow your doctor's advice mostly your duphaston will help in fulfilling the need and in continuation of pregnancy.

take care.
Answered: Sat, 18 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor